# SDR USAA2014082000002

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 43,511 hours, 16,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT LENS IS MISSING AT ROW 22R.  INSTALLED EMER LIGHT LENS AT ROW 22R.
